My husband has been taking Altace for about ten years. He is now taking a daily 5mg dose and his BP is under control. He is also taking 40 mg of Lipitor daily. Yesterday I brought him to the ER with a severe red bumpy body rash from face to toes. Also- lips, eyes, joints were swollen. Shallow breathing. NOTE: his hemoglobin was checked and was 20 at this time. After giving him adrenaline, benedryl, cortizone, oxygen and prednizone tablet symptoms subsided. He was released. Less than 3 hours later he was back in the Er with same symptoms but more severe! Again, the cycle of drugs was given and symptoms subsided. Same Doctor said during both ER visits that this could be an idiosyncratic reaction to the Altace. My husband's internist was not available. His associate was called and he said could be much more serious- lymphoma for example. He admitted my husband for observation. Which diagnosis is more probable??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.